# SDR AALA202509023724

- Difficulty date: June 20, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 61,549 hours, 39,575 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Floorbeam
- Part number: D5713006020400
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON FRAME IN PASSENGER CABIN (1 EA) CRACK INDICATION FOUND ON HORIZONTAL FLOOR BEAM RADIUS OF THE BACKSIDE THE SPAR VERTICA L STR 2 ZONE 1 FR36 CENTER  WING BOX CRACK L=0.283 INCH. MAINTENANCE PERFORMED PERMANENT REPAIR  LOC ON HORIZONTAL FLOOR BEAM Y765 STGR 2 FR36 CENTER WING BOX IAW EA# 366035.
